MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML SM STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML SM STATURE 12.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401120
Medical Device Problem Codes Loose or Intermittent Connection (1371); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Weakness (2145); Inadequate Osseointegration (2646); Test Result (2695)
Date of Event 07/25/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: is a non-healthcare professional.
 
Event or Problem Description
Litigation alleges elevated metal ions.Doi: (b)(6) 2006 - dor: none reported (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 12.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8084247
Report Number1818910-2018-75884
Device Sequence Number16515782
Product Code JDI
UDI-Device Identifier10603295058229
UDI-Public10603295058229
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155401120
Device Lot NumberZ5WEP1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight84